| Catalog Number |
MX-410685 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
05/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "exchange with no complaint against the device".Later, healthcare professional reported "history of dcis breast cancer and exchange with no complaint against the device".Patient later reported "slimy and everything else, was told explant could have caused a real issue, and was told something really bad going on with explant".Later reported, "left breast showed abnormal enlarged level 1 left axillary lymph node" and "silicone lymphadenopathy".This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.A review of the device history record has been completed.No deviations or non-conformances noted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6, h6.
Event or Problem Description